# SDR IPXA2023011789995

- Difficulty date: December 28, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 21,908 hours, 14,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 146N102885
- Condition: Not Reported
- Location: Bs 1320 S25-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,  UPON COMPLETION OF EO B757-5310-3926-A FOUND AN EXISTING FRAME REPAIR AT R/H STA 1320 BETWEEN S-25R AND S-28R. ALTERNATE INSPECTION REQUIRED.  ACCOMPLISHED REPAIR PER EO B757-5310-27069-C,  RCD 264241 AND 5360-27-A3106 REV.
